# SDR DALA12000833123

- Difficulty date: May 25, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 31,398 hours, 16,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UTILITY DUMMY RAIL -Y765 HAS CORROSION ON SEAT TRACK CROWN ABOVE FR20.  BLENDED AREA.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK.
